# SDR SWAA950065

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINT CHECK, FOUND A 2 INCH CRACK IN LOWER LEFT FUSELAGE SECTION 46, BS 727E, AFT OF LOWER EMERGENCY EXIT LIGHT.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
